Dangers of Topical Steroids - ITSAN by White Shark ..... Eczema Forum
Date: 7/15/2014 6:28:56 PM ( 7 years ago ago)
Dangers of Topical Steroids - ITSAN
YOU COULD BE USING PRODUCTS
THAT CONTAIN STEROIDS AND NOT EVEN KNOW IT.
ITSAN is teaming with well-known Washington
DC law firm to hold companies and organizations
accountable for the harm unlabeled and
mis-prescribed steroids are doing.
For more than a decade, cosmetics manufacturer Mario Badescu allegedly added two unlabeled topical steroids – hydrocortisone and triamcinolone acetonide – to two of its “botanical” products, Control Cream and Healing Cream. As a result, hundreds of people became unknowingly addicted to topical steroids in the product and suffered skin problems from withdrawal after the creams were recalled. Topical Steroid withdrawal wreaks havoc on the skin, causing Red Skin Syndrome, which can include oozing, swelling, spreading eczema and intractable itching for months at a time.
Hundreds of adults in the ITSAN support group also used Derma-Smoothe FS, and parents of children suffering from steroid addiction complained of using it liberally on their children at a doctor’s direction.
ITSAN president Kelly Palace says “Many steroid-addicted people have no idea these drugs are so dangerous, and that they need to be labeled with each ingredient, as well as with warnings of potential addiction.” Kelly herself suffered Topical Steroid Addiction and horrible withdrawal. “I was prescribed Derma-Smoothe FS and told to use it liberally – that it was safe enough to put on a baby, contained no steroids, and was a good moisturizer.”
<< Return to the standard message view
fetched in 0.03 sec, referred by www.curezone.org/forums/fmp.asp?i=2188439